Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Drinking heavily, kidney stones, pain spread around abdomen. Whats the treatment?

I have been very heavily drinking for the past 3 years and recently had to stop. I have a problem with kidney stones already. I have pain that started in my left kidney area and now is spreading in an unusual way. It feels like my stomach , sides, and bladder area are on fire. It feels like a pain that is spidering around my abdomen . I am frightened of what it could be and have been sober for about 2 months now. The pain doesn t seem to be going away and sometimes feels worse. Thanks for your help!
Asked On : Sat, 12 May 2012
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response
Hi, many thanks for the query!
Good to hear that you have stopped consuming alcohol.
You need to do certain investigations- USG (Abdo-Pelvis), X-ray KUB,
Sr. creat., Sr. BUN, Sr. Uric acid, Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, pain killers, diuretics
with your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor